Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KLB93

accutane headaches....

Recommended Posts

are you taking it on a empty stomach if so try eating a little something before you take you pill.worked for me

hope you find something thats helps

Share this post


Link to post
Share on other sites

happened in the beginning and everytime i upped the dosage. just DRINK WATER. trust me it makes you feel so much better. it should eventualy go away as you get used to it.

Share this post


Link to post
Share on other sites

To be honest, I've be on accutane for almost 5 months and have never had any head aches.

Share this post


Link to post
Share on other sites

As others have suggested, headaches can be a sign of dehydration. So can that 'mental fog' that others describe in other posts on other threads. Drink a sufficient quantity of water and see if that helps.

Share this post


Link to post
Share on other sites

Yes, I'm experiencing headaches. I've been on 20 mg. a day for only six days and I've had headaches most of that time. However, I have not experienced any of the other symptoms that might indicate fluid build up in the brain (nausea, vomiting, visual disturbances, blurred vision, etc.). They feel like really annoying and persistent sinus headaches. I'm going to try drinking more water as suggested and hope that does the trick! Also, someone in another thread had suggested Bausch and Lomb lubricating eye drops, as sinus dryness might be the issue. Sounds like a good idea to me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×